MAUDE Adverse Event Report: Stryker Orthopaedics-Mahwah V40 COCR LFIT HEAD 36MM -5 OFFSET; Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Cemented

Stryker Orthopaedics-Mahwah V40 COCR LFIT HEAD 36MM -5 OFFSET; Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Cemented
Catalog Number 6260-9-036
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/24/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was provided: patient, through counsel, alleges she underwent left tha on (b)(6) 2015 and was implanted with an lfit v40 femoral head and accolade tmzf hip stem which was revised on (b)(6) 2024 due to fracture of femoral neck of prosthesis.
 
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.

Brand Name
V40 COCR LFIT HEAD 36MM -5 OFFSET
Common Device Name
Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Cemented
Manufacturer (Section D)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
marisol santiago
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50666173
Report Number0002249697-2026-00812
Device Sequence Number15992259
Product Code JDI
UDI-Device Identifier07613327032291
UDI-Public07613327032291
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K173499
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Other
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2020
Device Catalogue Number6260-9-036
Device Lot NumberT134YW
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/13/2026
Initial Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/09/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age72 YR
Patient SexFemale